# SDR C2XA97IA324

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT STRINGE R21 CORRODED FROM FRAME 32 TO 33.  MAINTENANCE INSTALLED STRINGER SPLICE REPAIR AT FRAME 32 TO 33 IAW ATR 42 SRM 53-00-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
